# SDR AALA201612239011

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 6,241 hours, 2,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 BOTTLE PRESSURE FAULT. MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00.
